# SDR C2XA07IA192

- Difficulty date: September 2, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 19,779 hours, 14,648 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2857, THE CREW REPORTED THAT THE BALLAST ABOVE SEAT 4A SMELLED BURNT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND PLACED THE LIGHTING IN MEL 33-210-00/1 CAT C CONTROL 128447, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO IAH ON FLIGHT 3145 WHERE MAINTENANCE REPLACED BALLAST, OPS CHECK GOOD.  REMOVED FROM MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
